MathSciNet Relay Station
MathSciNet bibliographic data
MR1466944 53C20 (53C21 53C70)
Chen, Chien-Hsiung Warped products of metric spaces of curvature bounded from above. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4727–4740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement